Volume 10, Issue 1 (4-2015)                   IJMSI 2015, 10(1): 131-137 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Payrovi S, Babaei S. On the 2-absorbing Submodules. IJMSI. 2015; 10 (1) :131-137
URL: http://ijmsi.ir/article-1-512-en.html
Let $R$ be a commutative ring and $M$ be an $R$-module. In this paper, we investigate some properties of 2-absorbing submodules of $M$. It is shown that $N$ is a 2-absorbing submodule of $M$ if and only if whenever $IJLsubseteq N$ for some ideals $I,J$ of R and a submodule $L$ of $M$, then $ILsubseteq N$ or $JLsubseteq N$ or $IJsubseteq N:_RM$. Also, if $N$ is a 2-absorbing submodule of $M$ and $M/N$ is Noetherian, then a chain of 2-absorbing submodules of $M$ is constructed. Furthermore, the annihilation of $E(R/frak p)$ is studied whenever $0$ is a 2-absorbing submodule of $E(R/frak p)$, where $frak p$ is a prime ideal of $R$ and $E(R/frak p)$ is an injective envelope of $R/frak p$.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb